# SDR AALA201611299008

- Difficulty date: November 25, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 72,351 hours, 26,419 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Zone 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NLG EMERGENCY EXTERIOR LIGHT TEST SWITCH INOP FOR L3 AND R3 DOORS. FLIGHT DECK AND FAP TEST CORRECTLY. REMOVED AND REPLACED CONN D40488P IAW STANDARD WIRING PRACTICES 20-60-03. OP'S CK'S GOOD. THE AIRCRAFT WAS NOT GROUNDED.
